# SDR FDEA202108122004

- Difficulty date: August 12, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 35,534 hours, 21,517 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Connector
- Condition: Loose
- Location: Windshield
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER WINDOW CANNON PLUG LOOSE AND GETTING JAMMED IN TOP TRIM PIECE OF SLIDING WINDOW      CANNON PLUG WAS SECURED OUT OF THE WAY. PERFORMED OPS CHCEK OF FO WINDOW   REF B757 AMM 52-11-02-2. FO WINDOW OPEN ANS CLOSE NORMAL. OPS CHECK GOOD        AIRCRAFT OK FOR SERVICE.
